Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 289, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2025, 7:14 PM EDT for 5 counties in Georgia. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2025, 7:14 PM EDT (23:14 UTC)
- Expired
- Jun 17, 2025, 7:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banks County, GA, Barrow County, GA, Hall County, GA, Jackson County, GA, White County, GA
The radar
The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:16 PM EDT | TSTM WND DMG | 1 Ne Homer, GA | Tree down near the intersection of McCoy Bridge Road and Historic Homer Highway. |
| Jun 17, 7:20 PM EDT | TSTM WND DMG | 2 Wnw Leaf, GA | Tree down across 115 E in Cleveland GA. |
| Jun 17, 7:21 PM EDT | TSTM WND DMG | 3 Ene Homer, GA | Multiple trees down along Highway 51 between Vaughn Road and Damascus Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
924
WUUS52 KFFC 172314
SVRFFC
GAC011-013-139-157-311-180000-
/O.NEW.KFFC.SV.W.0289.250617T2314Z-250618T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
714 PM EDT Tue Jun 17 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Barrow County in north central Georgia...
Banks County in northeastern Georgia...
White County in northeastern Georgia...
Northeastern Hall County in north central Georgia...
Northwestern Jackson County in northeastern Georgia...
* Until 800 PM EDT.
* At 714 PM EDT, severe thunderstorms were located along a line
extending from Hiawassee to Gillsville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jefferson, Cleveland, Homer, Lula, Maysville, Clermont, Helen,
Pendergrass, Gillsville, Talmo, Unicoi State Park, Robertstown,
Pinefield Crossroads, Mossy Creek, Anna Ruby Falls, Leaf, Smithgall
Woods Conservation Are, Hollingsworth, and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3451 8367 3443 8361
3449 8354 3446 8340 3442 8338 3432 8339
3425 8334 3435 8353 3398 8367 3424 8374
3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2314Z 257DEG 29KT 3498 8376 3433 8364
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
834
WWUS52 KFFC 172337
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
737 PM EDT Tue Jun 17 2025
GAC013-172346-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Barrow GA-
737 PM EDT Tue Jun 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BARROW COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
&&
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3451 8367 3443 8361
3449 8354 3446 8340 3442 8338 3432 8339
3425 8334 3435 8353 3416 8360 3439 8366
3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2336Z 270DEG 29KT 3502 8357 3437 8345
$$
GAC011-139-157-311-180000-
/O.CON.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-White GA-Hall GA-Jackson GA-
737 PM EDT Tue Jun 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR BANKS...EASTERN WHITE...NORTHEASTERN HALL AND NORTH CENTRAL
JACKSON COUNTIES...
At 736 PM EDT, severe thunderstorms were located along a line
extending from near Tate City to near Homer, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson, Homer, Lula, Maysville, Helen, Gillsville, Unicoi State
Park, Robertstown, Pinefield Crossroads, Mossy Creek, Anna Ruby
Falls, Leaf, Smithgall Woods Conservation Are, Hollingsworth, and
Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3451 8367 3443 8361
3449 8354 3446 8340 3442 8338 3432 8339
3425 8334 3435 8353 3416 8360 3439 8366
3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2336Z 270DEG 29KT 3502 8357 3437 8345
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$041
WWUS52 KFFC 172341
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Tue Jun 17 2025
GAC139-311-172351-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
White GA-Hall GA-
741 PM EDT Tue Jun 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITE AND NORTHEASTERN
HALL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
3435 8353 3416 8360 3429 8363 3430 8362
3431 8364 3437 8366 3440 8366 3442 8364
3442 8362 3449 8354
TIME...MOT...LOC 2341Z 270DEG 29KT 3502 8356 3437 8344
$$
GAC011-157-180000-
/O.CON.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-Jackson GA-
741 PM EDT Tue Jun 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR BANKS AND NORTH CENTRAL JACKSON COUNTIES...
At 741 PM EDT, severe thunderstorms were located along a line
extending from near Tate City to near Pinefield Crossroads, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
3435 8353 3416 8360 3429 8363 3430 8362
3431 8364 3437 8366 3440 8366 3442 8364
3442 8362 3449 8354
TIME...MOT...LOC 2341Z 270DEG 29KT 3502 8356 3437 8344
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$422
WWUS52 KFFC 172345
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Tue Jun 17 2025
GAC011-157-172355-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-Jackson GA-
745 PM EDT Tue Jun 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR BANKS AND NORTH CENTRAL
JACKSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
3435 8353 3416 8360 3429 8363 3430 8362
3431 8364 3437 8366 3440 8366 3442 8364
3442 8362 3449 8354
TIME...MOT...LOC 2344Z 257DEG 29KT 3503 8353 3438 8341
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:57 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 17, 2:57 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025
Key Messages:
- Scattered showers and thunderstorms peaking during the
afternoon continue. A few may be strong with gusty winds,
localized heavy rainfall, and frequent lightning.
- Elevated, but not abnormal, apparent temperatures through the
short term driven by moisture.
The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".
Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.
SM
&&
.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025
Key Messages:
- Rising temps and heat indices as storm coverage lessens.
- Localized storms could still create flooding concerns through
the long term.
By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.
Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.
One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.
01
&&
.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025
Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.
//ATL Confidence...18Z Update...
High all elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 90 72 90 / 30 30 20 70
Atlanta 72 90 73 89 / 20 40 20 70
Blairsville 65 83 66 82 / 60 70 40 90
Cartersville 69 89 71 88 / 50 50 30 80
Columbus 72 92 72 92 / 10 30 10 60
Gainesville 70 88 72 87 / 40 50 30 80
Macon 72 92 73 91 / 10 20 10 50
Rome 70 87 71 86 / 50 60 30 90
Peachtree City 71 90 72 90 / 20 40 10 70
Vidalia 74 94 74 93 / 10 20 10 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SM
LONG TERM....01
AVIATION...SMHazardous weather outlook, Jun 17, 2:19 PM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 219 PM EDT Tue Jun 17 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 219 PM EDT Tue Jun 17 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon into the evening. The main threats will be gusty winds and frequent lightning. There also remains a chance for localized flooding with any heavier rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Daily thunderstorm activity will occur through this week. Storm chances will be highest during the afternoon and evening hours each day. While the risk of severe weather is low, a couple of stronger storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 17, 6:34 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
634 PM EDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Dmg 2 WNW Varnell 34.92N 85.01W
06/17/2025 Catoosa GA Emergency Mngr
Tree reported down on a house near the
intersection of Cooper Rd and Steward Rd.
&&
TVSpecial weather statement, Jun 17, 6:36 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Tue Jun 17 2025
GAZ050-051-060-061-172300-
Taliaferro GA-Putnam GA-Hancock GA-Greene GA-
636 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of east central Putnam,
northwestern Hancock, southeastern Greene and southwestern Taliaferro
Counties through 700 PM EDT...
At 636 PM EDT, a strong thunderstorm was near Shoulderbone, or 10
miles northwest of Sparta, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Crawfordville, Union Point, White Plains, Siloam, Liberty,
Springfield, Rockville, Veazey, Robinson, Shoulderbone, and Alexander
Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3348 8285 3347 8287 3345 8286 3324 8309
3335 8326 3363 8308 3360 8292 3350 8283
TIME...MOT...LOC 2236Z 213DEG 31KT 3336 8313
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 17, 6:39 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Tue Jun 17 2025
GAZ006>009-014>016-172330-
Gilmer GA-Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
639 PM EDT Tue Jun 17 2025
...Strong thunderstorms will impact portions of western Towns,
Lumpkin, southeastern Gilmer, western White, north central Dawson,
Union and eastern Fannin Counties through 730 PM EDT...
At 639 PM EDT, a line of strong thunderstorms was along a line
extending from near Hot House to Juno, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Cleveland, Hiawassee, Blairsville, Young Harris, Helen,
Morganton, Suches, Amicalola Falls State Park, Robertstown, Blue
Mountain Shelter, Gumlog, Jones Creek, Loving, Woods Hole Shelter,
Low Gap Shelter, Len Foote Hike Inn, Mineral Bluff, Vogel State Park,
and Stover Creek Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3458 8371 3449 8425 3499 8431 3499 8377
TIME...MOT...LOC 2239Z 273DEG 27KT 3497 8424 3449 8418
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 6:45 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Tue Jun 17 2025
GAZ081-094-172315-
Peach GA-Crawford GA-
645 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of central Peach
and Crawford Counties through 715 PM EDT...
At 645 PM EDT, a strong thunderstorm was over Horns, or near
Roberta, moving northeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fort Valley, Roberta, Byron, Knoxville, Nakomis, Lee Pope, Sandy
Point, Horns, and Powerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3255 8401 3256 8403 3256 8405 3260 8407
3263 8407 3263 8406 3264 8408 3269 8411
3268 8413 3269 8414 3284 8394 3275 8383
3263 8373 3252 8400
TIME...MOT...LOC 2245Z 233DEG 25KT 3264 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jun 17, 7:07 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Tue Jun 17 2025
GAZ061-074-075-172345-
Washington GA-Glascock GA-Hancock GA-
707 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of southeastern
Hancock, southwestern Glascock and northwestern Washington Counties
through 745 PM EDT...
At 707 PM EDT, a strong thunderstorm was over Deepstep, or 9 miles
northwest of Sandersville, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Mitchell, Deepstep, Hamburg State Park, Shoals, Agricola, Warthen,
and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3312 8265 3313 8266 3312 8266 3293 8294
3303 8306 3306 8304 3308 8305 3306 8307
3306 8309 3333 8285 3326 8277 3326 8276
3314 8262
TIME...MOT...LOC 2307Z 225DEG 20KT 3305 8296
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 17, 7:08 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Tue Jun 17 2025
GAZ038-039-050-051-172345-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
708 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southwestern Wilkes and southeastern Oglethorpe Counties
through 745 PM EDT...
At 708 PM EDT, a strong thunderstorm was over Robinson, or near
Crawfordville, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Rayle, Sharon,
Ficklin, Lundberg, Robinson, Daniel Springs, Newtown, Aonia, Celeste,
Rocky Creek Fire Dept., Lyneville, Raytown, Philomath, Alexander
Stephens Park, Sandy Cross, and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3352 8281 3352 8282 3350 8282 3345 8289
3363 8314 3391 8291 3367 8261
TIME...MOT...LOC 2308Z 225DEG 20KT 3359 8295
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:09 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jun 16, 9:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 16, 9:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 16, 9:33 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 16, 9:41 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Jun 16, 9:46 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 29 min |
| Jun 16, 9:50 PM EDT | Special Weather Statement | FFC | Dade, Walker | 25 min |
| Jun 16, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jun 16, 10:11 PM EDT | Special Weather Statement | FFC | Douglas, Haralson, Paulding | 34 min |
| Jun 16, 10:19 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 26 min |
| Jun 16, 10:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jun 16, 10:43 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Jun 16, 10:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jun 16, 11:17 PM EDT | Special Weather Statement | FFC | Taliaferro | 43 min |
| Jun 17, 2:58 PM EDT | Special Weather Statement | FFC | Schley, Webster | 32 min |
| Jun 17, 3:38 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 37 min |
| Jun 17, 3:42 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 17, 3:52 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jun 17, 4:11 PM EDT | Special Weather Statement | FFC | Sumter | 34 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Chattooga, Dade, Floyd, Walker | 32 min |
| Jun 17, 4:24 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Jun 17, 4:33 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jun 17, 4:37 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 38 min |
| Jun 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 29 min |
| Jun 17, 4:48 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 27 min |
| Jun 17, 4:53 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 30 min |
| Jun 17, 5:12 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 33 min |
| Jun 17, 5:16 PM EDT | Special Weather Statement | FFC | Catoosa, Gordon, Murray, Whitfield | 29 min |
| Jun 17, 5:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 17, 5:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb | 30 min |
| Jun 17, 5:47 PM EDT | Special Weather Statement | FFC | Gilmer, Murray, Pickens | 28 min |
| Jun 17, 5:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jun 17, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Sumter | 33 min |
| Jun 17, 5:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 32 min |
| Jun 17, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Jun 17, 6:12 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Fannin, Forsyth, Gilmer and 1 more | 33 min |
| Jun 17, 6:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 17, 6:15 PM EDT | Special Weather Statement | FFC | Newton, Walton | 30 min |
| Jun 17, 6:27 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Newton, Rockdale, Walton | 33 min |
| Jun 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Dawson, DeKalb, Forsyth and 7 more | 43 min |
| Jun 17, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jun 17, 6:39 PM EDT | Special Weather Statement | FFC | Lumpkin, Union, White | 51 min |
| Jun 17, 6:45 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Jun 17, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Jackson, Madison, Morgan and 3 more | 50 min |
| Jun 17, 7:07 PM EDT | Special Weather Statement | FFC | Washington | 38 min |
| Jun 17, 7:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 37 min |
| Jun 17, 7:16 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 17, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 41 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Towns | 38 min |
| Jun 17, 7:28 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.